# SDR ASAA2021040434535

- Difficulty date: April 4, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 50,515 hours, 15,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727a-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT LEFT SIDE TRANSITION PANEL EVIDENCE OF CORROSION FROM STA:727A TO STA:847, AREAS MARKED WITH RED GREASE PENCIL. GROUNDED - YES. CUT OUT DAMAGE AND REPAIRED AFT CARGO COMPARTMENT LEFT HAND SIDEPLATEE REFB737-800 SRM 53-00-53-2R-5.
